On compactness of Orlicz-Sobolev mappings

Sevost’yanov, Е. А., Ryazanov, Vladimir (2012) On compactness of Orlicz-Sobolev mappings. Annals of the University of Bucharest, 19 (3). pp. 79-87.

Download (307kB) | Preview


We establish compactness of continuous mappings of the Orlicz- Sobolev classes W1;' loc with the Calderon type condition on ' and one �xed point.

Item Type: Article
Uncontrolled Keywords: continuous mappings, locally uniform conver- gence, compactness, Orlicz-Sobolev classes, Calderon type conditions.
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis, Business Analysis and Statistics
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 14 Nov 2014 10:23
Last Modified: 15 Aug 2015 10:17
URI: http://eprints.zu.edu.ua/id/eprint/14003

Actions (login required)

View Item View Item